# SDR ABXA9701101

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Part number: 5612298343
- Condition: Corrosion
- Location: Bs 12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION FOUND ON PRESSURE PANEL WEB RUNNING UNDER FLOORBEAM, COCKPIT FLOOR FS 12.00.  *S/D*  REPAIRED IAW ABX REA D853-19472MR.
